# SDR SWIA200922224

- Difficulty date: July 28, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 14,710 hours, 9,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS INOP.  (FLT 6395)  CHARGED EMERGENCY BATTERY SYSTEM.
